Top
10
Doctor insights on: Causes Of Itchy Spots On Lower Legs

Share
1

1
My lower legs are swollen and itchy. I also have some red spots where it is swollen. They sweep up more during the day and go down at night time.

My lower legs are swollen and itchy. I also have some red spots where it is swollen. They sweep up more during the day and go down at night time.

Leg swelling: Many possibilities for leg swelling. You need to see your doctor for an examination to find out why your legs are swelling and to get treatment. ...Read more

2

2
Woke up with red spots on 1 leg. Next day more red spots and on both lower legs. Spots are itchy, slight bump in center. Dry, irritant throat @ night.

Woke up with red spots on 1 leg. Next day more red spots and on both lower legs. Spots are itchy, slight bump in center. Dry, irritant throat @ night.

Possible reaction: It is difficult to assess without seeing the lesions but it can represent a bite or even represent a reaction to a viral upper respiratory infection. I would see a physician so that they can perform the appropriate evaluation or tests for this if it does not improve. ...Read more

See 1 more doctor answer
4

4
Red itchey spots on lower legs?

Dry skin eczema: Nummular (coin shaped) eczema is extremely common on the lower legs. Dry skin starts the condition, and scratching (excoriation) worsens the itch and rash. Usually, a topical steroid is required, often a strong prescription steroid. If your condition worsens with steroids, ringworm (tinea corporis) must be ruled out. In general, i recommend shorter warm showers (not hot), nonscented lotion daily. ...Read more

5

5
I was prescribed for Aztor20, 2 wks ago. I have been feeling itchy &numb on my lower legs for last two days. Could this be caused by the meds?

I was prescribed for Aztor20, 2 wks ago. I have been feeling itchy &numb on my lower legs for last two days. Could this be caused by the meds?

Yes: Pruritus is found among people who take Lipitor (atorvastatin), (atorvastatin) especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Aspirin, and have High blood cholesterol. In a study of 129,976 people who have side effects while taking Lipitor (atorvastatin) from FDA 2,655 had Pruritus. ...Read more

7

7
14 days ago swollen itchy area on outside of lower legs, one week later it causes swollen round areas on tops of knees and now where leg meets by butt?

14 days ago swollen itchy area on outside of lower legs, one week later it causes swollen round areas on tops of knees and now where leg meets by butt?

See doctor: If the problem is progressing after over a week, it is time for you to consult your doctor. The best guess I can give you is poison ivy but one needs to make sure that there is nothing more serious. ...Read more

8

8
What causes an itchy rash with little bumps on top of my feet and redness on lower legs? Also bumps are not itching anymore, now they are dry bumps.

What causes an itchy rash with little bumps on top of my feet and redness on lower legs? Also bumps are not itching anymore, now they are dry bumps.

Allergic reaction: Usually rashes on the top of your feet are casued by some type of allergic reaction or contact dermatits. With your lower legs involved i would rule out edema/swelling as an issue as well. Your socks or shoes could be creating the rash on your feet more so if they got wet while wearing them or if you have changed soaps or detergents. If the rash persists or returns get examined by a doctor. ...Read more

See 1 more doctor answer
9

9
Itchy red spots to the lower leg?

Itchy red spots to the lower leg?

As above: See u pcp for evaluation and treatment. ...Read more

10

10
I have a line of red spots on my lower right leg for over a month.. Could it be dermatitis or something more serious? Its also itchy sometimes

I have a line of red spots on my lower right leg for over a month.. Could it be dermatitis or something more serious? Its also itchy sometimes

Dermatitis: This simply means inflammation of the skin, which you certainly have. This needs to be seen and examined for a correct diagnosis. See a dermatologist. Good luck. ...Read more